# SDR BQVA2018061400201

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N119FM
- Make and model: Gulstm GIV
- Aircraft serial: 1464
- Aircraft time: 6,421 hours, 3,212 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 6,421 hours, 3,212 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  SIGNS OF RUST WERE DETECTED ON THE HORIZONTAL STABILIZER AFT PIVOT BUSHINGS,  ON THE LEFT AND RIGHT SIDES.  PIVOT BOLTS AND BEARING WAS REPLACEED.
